# SDR USAABB97148

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLOOR LIGHT AT SEAT ROW 13 WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED THE LIGHT ASSY.  (M)
